# SDR 2012FA0000206

- Difficulty date: February 19, 2012
- Submitted: April 18, 2012
- Operation: General aviation
- Aircraft: N624VA
- Make and model: Airbus A320-214
- Aircraft serial: 2778
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220922000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN FLOORBEAM TOP SURFACE AT FRAME 66, 28" RT OF CENTERLINE, CORROSION MEASURED LENGTH 2"X 2" X .028 D, OUT OF LIMITS SRM 53-00-14.
